Open Access
Translator Disclaimer
2016 Quasiflats in $\mathrm{CAT}(0)$ $2$–complexes
Mladen Bestvina, Bruce Kleiner, Michah Sageev
Algebr. Geom. Topol. 16(5): 2663-2676 (2016). DOI: 10.2140/agt.2016.16.2663

Abstract

We show that if X is a piecewise Euclidean 2–complex with a cocompact isometry group, then every 2–quasiflat in X is at finite Hausdorff distance from a subset Q which is locally flat outside a compact set, and asymptotically conical.

Citation

Download Citation

Mladen Bestvina. Bruce Kleiner. Michah Sageev. "Quasiflats in $\mathrm{CAT}(0)$ $2$–complexes." Algebr. Geom. Topol. 16 (5) 2663 - 2676, 2016. https://doi.org/10.2140/agt.2016.16.2663

Information

Received: 22 October 2014; Revised: 26 May 2015; Accepted: 21 June 2015; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1368.20047
MathSciNet: MR3572343
Digital Object Identifier: 10.2140/agt.2016.16.2663

Subjects:
Primary: 20F65

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 5 • 2016
MSP
Back to Top